Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem for kernel functions


Authors: Philip Davis and Henry Pollak
Journal: Proc. Amer. Math. Soc. 2 (1951), 686-690
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043902-X
MathSciNet review: 0043902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043902-X
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society